Jump to content

Photo
Hyperpigmentation

Post Accutane Skin Problems Help?

redness scar oil texture bad healing

No replies to this topic

#1 Quackscadoodle

Quackscadoodle

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Male
  • Joined: 17-September 13

Posted 17 September 2013 - 03:05 PM

I used accutane for my acne, but the problem is the hyperpigmentation. I have basically none scarring in the matter of indents etc. but the red marks doesn't seem to fade. My derm told me that it was going to fade within 2-3 months after, but now 7 months after i've still got it just as bad. I have tried many different creams etc. like differin, retin-a, ive tried some facials with peels, masks. My skin is still pretty dry, I had thought that my skin would be oily by now. Is this maybe the reason for my bad skin healing, because of its lack of natural oil? What should i do?






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users